Analytic continuations of a general algebraic function by means of Puiseux series

Тип публикации: статья из журнала

Год издания: 2012

Идентификатор DOI: 10.1134/S0081543812080020

Аннотация: A complete list of power series (centered at the point x = 0) is obtained for the solution y(x) of the general reduced algebraic equation . The domains of convergence of these series are described in terms of the amoeba of the discriminant of the equation. Sectorial domains through which one selected series is analytically continued to the other series are explicitly described. DOI: 10.1134/S0081543812080020

Ссылки на полный текст

Издание

Журнал: PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS

Выпуск журнала: Vol. 279, Is. 1

Номера страниц: 3-13

ISSN журнала: 00815438

Место издания: NEW YORK

Издатель: MAIK NAUKA/INTERPERIODICA/SPRINGER

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.